Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 19, NWS San Angelo, TX

March 30, 2007Brown County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 30, 2007, 6:27 PM CDT for Brown County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2007, 6:27 PM CDT (23:27 UTC)
Expired
Mar 30, 2007, 7:00 PM CDT
In force
33 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 302327
TORSJT
TXC049-310000-
/O.NEW.KSJT.TO.W.0019.070330T2327Z-070331T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
  SOUTHEAST OF BROWNWOOD...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  EARLY BY 630 PM CDT...
  ZEPHYR BY 645 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3181 9907 3148 9910 3172 9869 3197 9885

$$
1 follow-up statement
000 
WWUS54 KSJT 302341
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
640 PM CDT FRI MAR 30 2007

TXC049-310000-
/O.CON.KSJT.TO.W.0019.000000T0000Z-070331T0000Z/
BROWN TX-
640 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN
BROWN COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ZEPHYR...OR ABOUT
7 MILES SOUTHEAST OF EARLY...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  ZEPHYR BY 650 PM CDT...
  BLANKET BY 700 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3181 9907 3148 9910 3172 9869 3197 9885

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:01 PM CDT, 26 minutes earlier.

Area forecast discussion, Mar 30, 6:01 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
601 PM CDT FRI MAR 30 2007

.AVIATION...
FRONTAL BOUNDARY HAS MOVED SOUTH OF KABI AND KSJT TAKING THE
CHANCE OF THUNDERSTORMS SOUTH OF THESE TERMINALS. AS THE FRONT
CONTINUES TO DRIFT SOUTH THERE WILL BE A CHANCE OF SEVERE
THUNDERSTORMS FOR THE REMAINING TERMINALS PRIMARILY INVOLVING
HIGH WINDS AND LARGE HAIL THROUGH THE REMAINDER OF THE EVENING.
AFTER MIDNIGHT...THERE WILL BE A CHANCE OF INTERMITTENT LIGHT
RAIN AND DRIZZLE WITH MVFR AND OCCASIONAL IFR CEILINGS. SKIES
WILL BE CLEARING AROUND SUNRISE OVER ALL OF WEST CENTRAL TEXAS
WITH LIGHT AND VARIABLE WINDS.

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT FRI MAR 30 2007/

DISCUSSION...
CONSOLIDATED FRONTAL BOUNDARY NOW EXTENDS FROM EAST OF ABILENE
TO EAST OF OZONA...AND IS PUSHING SLOWLY SOUTHEAST AS A COLD FRONT.
BAND OF STRONG TO SEVERE STORMS ACCOMPANIES THIS FRONT ACROSS THE
NORTHEAST HALF OF WEST CENTRAL TX. WIDELY SCATTERED SOTRMS EXIST
ACROSS OTHER PARTS OF THE WARM SECTOR. THE LINE COULD FILL IN TO
THE SOUTH THIS EVENING...AND SHOULD TAKE UNTIL WELL AFTER MIDNIGHT
BEFORE CLEARING SOUTH FAR SOUTHEAST COUNTIES. COOLER AND DRIER AIR
HAS WORKED INTO OUR WESTERN COUNTIES BEHIND THE FRONT.

BASED ON THESE TRENDS...WE HAVE MADE RECENT ADJUSTMENTS TO THE
FORECAST. HAVE CANCELLED THE TORNADO WATCH AND FLASH FLOOD WATCH
FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. MAY SEE
A FEW ADDITIONAL SHOWERS OR STORMS IN WESTERN AREAS THROUGH LATE
EVENING...AS THE UPPER TROUGH OVER SOUTHERN/CENTRAL ROCKIES
LIFTS OUT TO THE NORTHEAST.

A DRIER AIRMASS WILL BE OVER OUR REGION THIS WEEKEND. PLEASANT
TEMPERATURES WITH LOWS NEXT COUPLE OF NIGHTS IN UPPER 40S TO
LOWER 50S AND HIGHS FROM THE LOWER 70S SATURDAY TO THE LOWER
80S SUNDAY. INCREASINGLY SOUTHERLY FLOW MONDAY SHOULD PROMOTE
HIGHS REACH THE 80-85 DEGREE RANGE.

THE RAIN CHANCE NOW LOOKS MARGINAL FOR TUESDAY. WEAK SOUTHERN
STREAM SHORTWAVE TROUGH WILL PUSH EAST ACROSS TEXAS BY
TUESDAY. A DEEPENING NORTHERN STREAM TROUGH INTO THE NORTHERN
AND CENTRAL PLAINS WILL PUSH A SURFACE COLD FRONT DOWN ACROSS
OUR AREA ON TUESDAY. MOISTURE AVAILABIILITY APPEARS MARGINAL
AND DECIDED TO LOWER THE POPS TUESDAY. COOLER AIR MOVES
DOWN INTO OUR REGION FOR THE MIDDLE OF NEXT WEEK WITH SURFACE
HIGH PRESSURE RIDGING ACORSS THE PLAINS. LACK OF GULF MOISTURE
RETURN AND DEVELOPING NORTHWEST FLOW ALOFT SHOULD KEEP THE
FORECAST DRY INTO LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 48  73  50  82 /  30   0   0   0
SAN ANGELO 	 47  73  49  83 /  30   0   0   0
JUNCTION 	 51  77  46  82 /  90  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BROWN-CALLAHAN-
COLEMAN-CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-RUNNELS-SAN SABA-
SCHLEICHER-SHACKELFORD-SUTTON-TAYLOR-THROCKMORTON.

&&

15/99/15
Hazardous weather outlook, Mar 30, 2:52 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
252 PM CDT FRI MAR 30 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-312000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
252 PM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT NUMEROUS SEVERE THUNDERSTORMS TO CONTINUE THIS AFTERNOON
AND EVENING ACROSS WEST CENTRAL TEXAS. THE MAIN THREATS CONTINUE
TO BE TORNADOES...LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS
EXCEEDING 70 MPH...AND FREQUENT DEADLY LIGHTNING. LAW ENFORCEMENT
AND STORM SPOTTERS HAVE CONTINUED TO PROVIDED REPORTS OF LARGE
HAIL AND STRONG WINDS THIS AFTERNOON. IN ADDITION...A FLASH FLOOD
WATCH CONTINUES ACROSS ALL OF WEST CENTRAL TEXAS THROUGH 100 AM
TOMORROW MORNING. THUS...THE POTENTIAL FOR VERY HEAVY RAINFALL AND
THE ASSOCIATED THREAT OF DEADLY FLASH FLOODING CONTINUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE WILL CONTINUE TO NEED OUR SPOTTERS THIS AFTERNOON AND EVENING.

23/HUBER

In the hours before

Local storm report, Mar 30, 3:37 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
337 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             NOVICE                  31.99N 99.62W
03/30/2007  E1.75 INCH       COLEMAN            TX   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL AND HIGH WINDS REPORTED AT NOVICE
            SCHOOL BY COLEMAN PD

&&

JMJ
Local storm report, Mar 30, 4:33 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             PAINT ROCK              31.51N 99.93W
03/30/2007  E1.00 INCH       CONCHO             TX   LAW ENFORCEMENT

&&

JMJ
Local storm report, Mar 30, 5:13 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
513 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             5 E VICK                31.35N 100.00W
03/30/2007  E0.75 INCH       CONCHO             TX   TRAINED SPOTTER

&&

JMJ
Local storm report, Mar 30, 5:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
537 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             BANGS                   31.71N 99.13W
03/30/2007  E1.00 INCH       BROWN              TX   TRAINED SPOTTER

&&

PMCCULLO
Local storm report, Mar 30, 6:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
623 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BANGS                   31.71N 99.13W
03/30/2007  E1.00 INCH       BROWN              TX   TRAINED SPOTTER

&&

JMJ
Local storm report, Mar 30, 6:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FUNNEL CLOUD     3 SSE LAKE BROWNWOOD    31.77N 99.09W
03/30/2007                   BROWN              TX   TRAINED SPOTTER

            SPOTTER SAW ROPE FUNNEL NEAR INTERSECTION OF SH 279 AND
            RR1849

&&

JMJ

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:03 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more22 hr
Mar 30, 4:46 AM CDTSevere Thunderstorm WarningSJTCrockett44 min
Mar 30, 5:34 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher41 min
Mar 30, 6:12 AM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green48 min
Mar 30, 6:36 AM CDTSevere Thunderstorm WarningSJTCrockett39 min
Mar 30, 6:39 AM CDTTornado WarningSJTSchleicher, Tom Green36 min
Mar 30, 7:08 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green37 min
Mar 30, 7:10 AM CDTSevere Thunderstorm WarningSJTCrockett50 min
Mar 30, 7:38 AM CDTFlash Flood WarningSJTCrockett4 hr
Mar 30, 7:44 AM CDTSevere Thunderstorm WarningSJTConcho, Tom Green46 min
Mar 30, 7:55 AM CDTFlash Flood WarningSJTConcho, Runnels, Tom Green4 hr
Mar 30, 7:55 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Tom Green65 min
Mar 30, 8:30 AM CDTFlash Flood WarningSJTIrion, Schleicher, Tom Green6 hr
Mar 30, 8:39 AM CDTTornado WarningSJTSchleicher, Tom Green36 min
Mar 30, 9:13 AM CDTSevere Thunderstorm WarningSJTConcho, Schleicher, Tom Green47 min
Mar 30, 9:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor49 min
Mar 30, 9:45 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman45 min
Mar 30, 10:05 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
Mar 30, 10:08 AM CDTSevere Thunderstorm WarningSJTConcho, Runnels52 min
Mar 30, 10:14 AM CDTSevere Thunderstorm WarningSJTSterling46 min
Mar 30, 10:18 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
Mar 30, 10:28 AM CDTTornado WarningSJTBrown, Callahan, Coleman32 min
Mar 30, 10:40 AM CDTSevere Thunderstorm WarningSJTConcho35 min
Mar 30, 10:49 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan41 min
Mar 30, 10:59 AM CDTTornado WarningSJTBrown16 min
Mar 30, 10:59 AM CDTTornado WarningSJTCoke, Nolan, Sterling31 min
Mar 30, 11:03 AM CDTTornado WarningSJTColeman, Concho, McCulloch42 min
Mar 30, 11:04 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green41 min
Mar 30, 11:08 AM CDTSevere Thunderstorm WarningSJTColeman52 min
Mar 30, 11:15 AM CDTFlash Flood WarningSJTColeman6 hr
Mar 30, 11:22 AM CDTTornado WarningSJTIrion, Sterling, Tom Green38 min
Mar 30, 11:27 AM CDTTornado WarningSJTNolan48 min
Mar 30, 11:31 AM CDTTornado WarningSJTColeman, Concho, McCulloch44 min
Mar 30, 11:35 AM CDTTornado WarningSJTCoke40 min
Mar 30, 11:48 AM CDTSevere Thunderstorm WarningSJTFisher27 min
Mar 30, 11:58 AM CDTTornado WarningSJTFisher, Jones, Nolan, Taylor32 min
Mar 30, 12:07 PM CDTTornado WarningSJTBrown, Coleman38 min
Mar 30, 12:13 PM CDTTornado WarningSJTCoke32 min
Mar 30, 12:16 PM CDTSevere Thunderstorm WarningSJTNolan29 min
Mar 30, 12:29 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman36 min
Mar 30, 12:57 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor33 min
Mar 30, 1:00 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton45 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningSJTJones, Taylor46 min
Mar 30, 1:20 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton40 min
Mar 30, 1:28 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor47 min
Mar 30, 1:40 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green50 min
Mar 30, 1:43 PM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
Mar 30, 1:46 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels44 min
Mar 30, 2:09 PM CDTSevere Thunderstorm WarningSJTRunnels36 min
Mar 30, 2:14 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green46 min
Mar 30, 2:28 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor47 min
Mar 30, 2:40 PM CDTSevere Thunderstorm WarningSJTCrockett50 min
Mar 30, 3:01 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green44 min
Mar 30, 3:16 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels44 min
Mar 30, 3:35 PM CDTSevere Thunderstorm WarningSJTCallahan25 min
Mar 30, 3:35 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton40 min
Mar 30, 4:02 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman43 min
Mar 30, 4:10 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels50 min
Mar 30, 4:44 PM CDTSevere Thunderstorm WarningSJTBrown31 min
Mar 30, 4:48 PM CDTSevere Thunderstorm WarningSJTColeman27 min
Mar 30, 5:00 PM CDTSevere Thunderstorm WarningSJTConcho30 min
Mar 30, 5:08 PM CDTFlash Flood WarningSJTColeman, Concho, Runnels4 hr
Mar 30, 5:11 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman49 min
Mar 30, 5:43 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch32 min
Mar 30, 5:53 PM CDTTornado WarningSJTBrown37 min
Mar 30, 6:02 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch43 min
Mar 30, 6:10 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton50 min
Mar 30, 6:39 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard, Schleicher, Tom Green51 min
Mar 30, 6:51 PM CDTFlash Flood WarningSJTBrown4 hr
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton51 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.